Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 117, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 25, 2008, 2:13 PM CDT for Lane County, Scott County, Kansas. It was in force for 62 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2008, 2:13 PM CDT (19:13 UTC)
- Expired
- May 25, 2008, 3:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Lane County, KS, Scott County, KS
The radar
The Goodland radar (KGLD), 111 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 2:19 PM CDT | HAIL 3 | 13 E Leoti, KS | HAIL UP TO 3.5 INCHES IN DIAMETER |
| May 25, 2:19 PM CDT | HAIL 3 | 14 E Leoti, KS | HAIL UP TO 3.5 INCHES IN DIAMETER |
| May 25, 2:30 PM CDT | HAIL 1.75 | 6 Nw Scott City, KS | |
| May 25, 2:30 PM CDT | HAIL 3 | 4 Nw Scott City, KS | |
| May 25, 2:35 PM CDT | HAIL 1.75 | 4 Wnw Scott City, KS | |
| May 25, 2:38 PM CDT | HAIL 1.75 | 4 Nnw Scott City, KS | |
| May 25, 2:40 PM CDT | HAIL 2.75 | 4 Wnw Scott City, KS | |
| May 25, 2:57 PM CDT | TORNADO | 3 Ne Manning, KS | BRIEF TORNADO TOUCHDOWN |
| May 25, 3:00 PM CDT | HAIL 1.75 | 6 Ne Scott City, KS | |
| May 25, 3:05 PM CDT | HAIL 1.75 | 8 Ne Scott City, KS | |
| May 25, 3:10 PM CDT | TORNADO | 1 S Healy, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 12:39 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 359 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 1676 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 251913
SVRDDC
KSC101-171-252015-
/O.NEW.KDDC.SV.W.0117.080525T1913Z-080525T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
213 PM CDT SUN MAY 25 2008
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LANE COUNTY IN WEST CENTRAL KANSAS.
NORTHERN SCOTT COUNTY IN WEST CENTRAL KANSAS.
* UNTIL 315 PM CDT
* AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING VERY LARGE DAMAGING HAIL
UP TO BASEBALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THIS STORM WAS LOCATED 4 MILES WEST OF MODOC...MOVING NORTHEAST AT
33 MPH.
* LOCATIONS IMPACTED INCLUDE...
MODOC...
SCOTT CITY...
SCOTT STATE LAKE...
MANNING...
HEALY...
RURAL RESIDENCES OF NORTHERN SCOTT AND NORTHWESTERN LANE COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM IS CONSIDERED A SUPERCELL STORM...WHICH HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFCANT DAMAGE TO PROPERTY. SUPERCELL
STORMS CAN ALSO PRODUCE TORNADOES...HOWEVER THE PRIMARY THREAT WITH
THIS STORM IS DESTRUCTIVE HAIL AND STRAIGHT LINE WINDS. SEEK SAFE
SHELTER AND STAY AWAY FROM WINDOWS
LAT...LON 3870 10096 3869 10056 3844 10069 3838 10112
3863 10112
TIME...MOT...LOC 1913Z 235DEG 28KT 3848 10113
$$
FINCH1 follow-up statement
000
WWUS53 KDDC 251932
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
232 PM CDT SUN MAY 25 2008
KSC101-171-252015-
/O.CON.KDDC.SV.W.0117.000000T0000Z-080525T2015Z/
SCOTT KS-LANE KS-
232 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHWESTERN LANE AND NORTHERN SCOTT COUNTIES...
AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING VERY LARGE
DAMAGING HAIL UP TO BASEBALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED 4 MILES EAST OF MODOC...MOVING
NORTHEAST AT 32 MPH.
* LOCATIONS IMPACTED INCLUDE...
MODOC...
SCOTT CITY...
SCOTT STATE LAKE...
GRIGSTON...
MANNING...
HEALY...
RURAL RESIDENCES OF NORTHERN SCOTT AND NORTHWESTERN LANE COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
THIS STORM IS CONSIDERED A SUPERCELL STORM...WHICH HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFCANT DAMAGE TO PROPERTY. SUPERCELL
STORMS CAN ALSO PRODUCE TORNADOES...HOWEVER THE PRIMARY THREAT WITH
THIS STORM IS DESTRUCTIVE HAIL AND STRAIGHT LINE WINDS. SEEK SAFE
SHELTER AND STAY AWAY FROM WINDOWS
LAT...LON 3842 10108 3861 10104 3869 10094 3869 10056
3863 10059 3863 10060 3862 10060 3844 10069
TIME...MOT...LOC 1932Z 240DEG 28KT 3850 10099
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:51 AM CDT, 10 hours 22 minutes earlier.
Area forecast discussion, May 25, 3:51 AM CDT, 10 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 351 AM CDT SUN MAY 25 2008 .DISCUSSION... DAYS 1-2... THE MAIN FORECAST CHALLENGES ARE SEVERE THUNDERSTORM CHANCES FOR THIS AFTERNOON AND AGAIN ON MONDAY AFTERNOON. CYCLOGENESIS OCCURS OVER EASTERN COLORADO THIS AFTERNOON ON THE RIGHT REAR OF AN EXITING JET OVER THE NORTHERN PLAINS. A RETREATING DRYLINE CONTINUES TO MOVE WEST WITH DEWPOINTS IN THE 60S WITH SOME STRATUS DEVELOPING THIS MORNING. MID LEVEL WINDS FORECAST FROM THE WEST SOUTHWEST AT 40 TO 45 KTS OVER THE TOP OF SOUTHERLY SURFACE WINDS FOR SOME GOOD SPEED AND DIRECTIONAL SHEAR. DEWPOINTS ARE FORECAST TO MIX OUT INTO THE 50S HOWEVER THINK WITH CURRENT GOOD ADVECTION THAT MID 60S WILL STICK. THERE WILL STILL BE A GOOD TEMPERATURE AND DEWPOINT SPREAD WITH 90 OVER 65 SO TORNADOS ARE NOT THE MAIN THREAT, HOWEVER CANNOT RULE OUT A FEW IF THE DEWPOINTS CLIMB TO NEAR 70 IN THE EAST. CURRENT FIRE WEATHER WATCH LOOK MARGINAL IN THE FAR WEST AND WILL GO AHEAD AND CANCEL IT. DEWPOINTS LOOK TO RISE AHEAD OF CYCLONE OVER EASTERN COLORADO. WILL CONTINUE WITH 20 TO 30 POPS FOR SEVERE FOR THIS AFTERNOON AND INTO MIDNIGHT. HIGHS TODAY AROUND 90 EAST TO MID 90S FAR SOUTHWEST LOOKS GOOD WITH SOUTH WINDS INCREASING TO 15 TO 25 MPH AND BREEZY. FOR TONIGHT LOOK FOR ANY THUNDERSTORMS TO END BY AROUND MIDNIGHT WITH A COLD FRONT MOVING DOWN TOWARD HAYS WITH SOME POSSIBLE STRATUS. LOWS IN THE MID TO UPPER 60 LOOK GOOD WITH SLIGHTLY COOLER WEST. ON MONDAY THE MODELS HAVE THE COLD FRONT STALLED OUT FROM WEST TO EAST ACROSS DODGE CITY. THIS COULD BE A VERY TRICKY FORECAST AND THE FRONT COULD BE MORE SOUTH WITH OUTFLOW FROM OVERNIGHT CONVECTION. FOR NOW WILL GO WITH THE COOLEST TEMPS NORTH TO THE WARMEST AROUND THE OKLAHOMA BORDER. WILL ALSO CARRY HIGH POPS IN THE NORTH FOR THE LATE AFTERNOON INTO THE EVENING WITH POSSIBLE MCS. COULD ALSO HAVE ANOTHER ROUND OF SEVERE THUNDERSTORMS AND ISOLATED TORNADOS DEPENDING ON WHERE THIS FRONTAL BOUNDARY IS BY LATE AFTERNOON AND IF DEWPOINTS ARE NEAR 70. THE COLD FRONT THEN SHOULD BE THROUGH MOST OF THE CWA BY 12Z TUESDAY. DAYS 3-7... THE BIGGEST CHALLENGES FOR THE EXTENDED PERIOD ARE TEMPERATURES WITH THE INVASION OF QUITE COOL AIR TUESDAY...EXTENT OF LIGHT RAINFALL TUESDAY...AND TIMING THE EROSION OF THE LOW CLOUDINESS WEDNESDAY. NUMERICAL GUIDANCE FOR THE EXTENDED PERIOD IS IN FAIRLY GOOD AGREEMENT AT LEAST THROUGH DAY FIVE. THE ECMWF AND CANADIAN ARE MORE PROGRESSIVE WITH THE UPPER LEVEL CYCLONE NEAR 130W AT 12Z SATURDAY THAN THE GFS. GIVEN THE RECENT PERFORMANCE OF THE GFS IN THE EXTENDED PERIOD...THE MORE PROGRESSIVE ECMWF/CANADIAN SOLUTIONS MOST LIKELY WILL BETTER REPRESENT THE ATMOSPHERE NEXT WEEKEND. THE SHARP HIGH AMPLITUDE UPPER LEVEL RIDGE OVER WESTERN CANADA GRADUALLY WILL WEAKEN AND SHIFT EASTWARD INTO CENTRAL CANADA BY TUESDAY...WHILE AN UPPER LEVEL TROUGH DEEPENS OVER EASTERN CANADA. AS THE UPPER LEVEL LOW PRESSURE SYSTEM CURRENTLY OVER EASTERN MONTANA OPENS UP AND SHIFTS EASTWARD...COOL CANADIAN AIR WILL SPILL SOUTHWARD INTO THE CENTRAL PART OF THE COUNTRY. A MCS IS LIKELY TO DEVELOP IN THE REGION OF BEST ISENTROPIC LIFTING NORTH OF THE FRONTAL BOUNDARY IN NORTHERN KANSAS AND SOUTHERN NEBRASKA MONDAY NIGHT...AND RESIDUAL SHOWERS AND THUNDERSTORMS WILL PERSIST INTO TUESDAY AS THE UPPER LEVEL LOW PRESSURE SYSTEM OVER NORTHERN CALIFORNIA OPENS UP AND MOVES OVER THE CENTRAL PLAINS. THE BEST CHANCE FOR ELEVATED THUNDERSTORMS TUESDAY PROBABLY WILL BE OVER NORTHERN KANSAS IN THE STRONGEST MID LEVEL BAROCLINICITY WITH WIDESPREAD DRIZZLE/LIGHT RAIN ELSEWHERE. TEMPERATURES TUESDAY WILL BE QUITE COOL AND MAY HOLD NEARLY STEADY IN THE 50S IN NORTHERN KANSAS. MAXIMUM TEMPERATURES WERE LOWERED SLIGHTLY TUESDAY AND MAY HAVE TO BE DROPPED EVEN MORE IN LATER SHIFTS. CLOUD COVER WILL PERSIST THROUGH THE DAY TUESDAY...ALTHOUGH SOME THINNING OF CLOUDINESS IS POSSIBLE IN FAR SOUTHWESTERN KANSAS DURING THE AFTERNOON. UPPER LEVEL RIDGING OVER THE CENTRAL UNITED STATES SHOULD KEEP THE WEATHER QUIET WEDNESDAY. LOW CLOUDINESS GRADUALLY WILL ERODE DURING THE DAY WEDNESDAY BUT WILL PERSIST WELL INTO THE AFTERNOON IN THE EASTERN COUNTIES. BY THURSDAY...SUFFICIENT INSTABILITY SHOULD DEVELOP DURING THE AFTERNOON TO SUPPORT A FEW THUNDERSTORMS ALONG THE OLD FRONTAL BOUNDARY NEAR THE COLORADO BORDER. THE NEXT OPPORTUNITY FOR MORE WIDESPREAD THUNDERSTORMS SHOULD BE FRIDAY...WHEN THE NEXT STRONG UPPER LEVEL TROUGH IS EJECTED FROM THE EASTERN PACIFIC AND APPROACHES THE CENTRAL PLAINS. A PACIFIC COLD FRONT WILL MOVE ACROSS WESTERN KANSAS DURING THE DAY FRIDAY AND BECOME NEARLY STATIONARY NEAR THE OKLAHOMA BORDER BY SATURDAY MORNING. CONSIDERABLY WARMER AIR WILL RETURN TO THE CENTRAL PLAINS BY 1 JUNE AS LEE TROUGHING DEVELOPS AND DOWNSLOPE FLOW BECOMES ESTABLISHED. .AVIATION... A NARROW BAND OF STRATUS WITH CEILINGS NEAR 005 JUST EAST OF THE RETREATING DRYLINE FROM EAST OF LIBERAL TO NEAR HILL CITY WILL PERSIST INTO THE EARLY MORNING HOURS BUT SHOULD BURN OFF INTO SCATTERED CUMULUS CLOUDS WITH BASES 040-060 BY LATE MORNING. A LOW PRESSURE TROUGH WILL EXTEND ACROSS NORTHERN KANSAS FROM NEAR CNK TO A DEVELOPING LOW PRESSURE SYSTEM OVER SOUTHEASTERN COLORADO THIS AFTERNOON WITH A DRYLINE EXTENDING FROM NEAR TRIBUNE SOUTHWARD INTO THE TEXAS PANHANDLE. SCATTERED THUNDERSTORMS...SOME SEVERE...CAN BE EXPECTED TO DEVELOP ALONG THE LOW PRESSURE TROUGH AND DRYLINE LATE THIS AFTERNOON AND TO SPREAD EASTWARD TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... DDC 91 65 90 59 / 30 30 30 50 GCK 92 63 90 57 / 20 20 30 50 EHA 94 61 95 58 / 20 20 20 40 LBL 94 64 94 60 / 30 30 30 40 HYS 91 63 84 56 / 40 40 50 70 P28 92 70 92 68 / 30 30 40 50 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN06/01
Hazardous weather outlook, May 25, 4:18 AM CDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 418 AM CDT SUN MAY 25 2008 KSZ030-031-043>046-061>066-074>081-084>090-261000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 418 AM CDT SUN MAY 25 2008 /318 AM MDT SUN MAY 25 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT AS LOW PRESSURE DEEPENS IN EASTERN COLORADO...RICH GULF MOISTURE WILL RETURN INTO SOUTHWEST KANSAS. AN UPPER AIR DISTURBANCE WILL HELP TO IGNITE SOME THUNDERSTORMS ALONG A DRYLINE IN FAR WESTERN KANSAS BY LATE THIS AFTERNOON WITH SCATTERED THUNDERSTORMS MOVING FROM WEST TO EAST INTO THE EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARD WITH AN ISOLATED TORNADO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AS AN UPPER LEVEL SYSTEM APPROACHES ON MONDAY AFTERNOON A COLD FRONT WILL DROP INTO NORTHERN KANSAS...THEN MOVE ACROSS SOUTHWEST KANSAS BY MONDAY EVENING. MORE WIDESPREAD THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE FORECAST FROM THE AFTERNOON INTO THE NIGHT. MORE THUNDERSTORMS ARE ANTICIPATED ON FRIDAY AS AN UPPER AIR DISTURBANCE MOVES ACROSS THE HIGH PLAINS. SOME MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE REQUIRED INITIALLY IN THE SCOTT CITY TO HAYS AREA BY LATE AFTERNOON...THEN MOST AREAS BY EVENING THROUGH MIDNIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 06/01
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 10:41 PM CDT | Special Weather Statement | DDC | Barber | 49 min |
| May 25, 2:39 PM CDT | Tornado Warning | DDC | Lane, Scott | 51 min |
| May 25, 2:51 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 39 min |
| May 25, 3:14 PM CDT | Tornado Warning | DDC | Lane, Ness, Trego | 46 min |
| May 25, 3:16 PM CDT | Flood Watch | DDC | Ellis, Trego | 7 hr |
| May 25, 3:18 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 47 min |
| May 25, 3:20 PM CDT | Tornado Warning | DDC | Ness, Pawnee, Rush | 40 min |
| May 25, 3:51 PM CDT | Tornado Warning | DDC | Rush | 39 min |
| May 25, 3:56 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 18 min |
| May 25, 4:00 PM CDT | Tornado Warning | DDC | Ness, Trego | 45 min |
| May 25, 4:10 PM CDT | Tornado Warning | DDC | Ellis, Trego | 50 min |
| May 25, 4:21 PM CDT | Tornado Warning | DDC | Ellis, Rush | 39 min |
| May 25, 4:28 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Scott, Trego | 62 min |
| May 25, 4:37 PM CDT | Tornado Warning | DDC | Ellis, Trego | 53 min |
| May 25, 4:41 PM CDT | Tornado Warning | DDC | Ness, Trego | 32 min |
| May 25, 4:51 PM CDT | Tornado Warning | DDC | Ellis, Rush | 39 min |
| May 25, 4:53 PM CDT | Tornado Warning | DDC | Ellis, Ness, Rush, Trego | 37 min |
| May 25, 4:57 PM CDT | Tornado Warning | DDC | Ellis, Rush | 48 min |
| May 25, 5:23 PM CDT | Areal Flood Warning | DDC | Ellis, Trego | 4 hr |
| May 25, 5:23 PM CDT | Special Weather Statement | DDC | Trego | 67 min |
| May 25, 5:29 PM CDT | Tornado Warning | DDC | Ellis, Rush | 46 min |
| May 25, 5:35 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 40 min |
| May 25, 5:41 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Scott, Trego | 49 min |
| May 25, 6:05 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Hodgeman, Ness, Pawnee, Rush | 70 min |
| May 25, 6:30 PM CDT | Areal Flood Warning | DDC | Rush | 3 hr |
| May 25, 6:36 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Hodgeman, Ness, Pawnee, Rush | 69 min |
| May 25, 6:59 PM CDT | Tornado Warning | DDC | Pawnee, Rush | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.